MATHEMATICA BOHEMICA, Vol. 120, No. 3, pp. 319-323, 1995

Median properties of graphs with small diameters

Bohdan Zelinka

Katedra diskretni matematiky a statistiky Technicke university, Voronezska 13, 461 17 Liberec 1, Czech Republic

Abstract: Two numerical invariants $\Delta(G)$ and $\Gamma(G)$ of a graph, related to the concept of median, are studied.

Keywords: valence, median, pairing

Classification (MSC 1991): 05C38, 05C75


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]